| Model Number |
212.120 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Necrosis (1971); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional device code: ktt.Patient code (b)(4) used to capture additional medical/surgical intervention required.The device was received and the product evaluation is in progress.No conclusion can be drawn.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes (b)(4) reports an event as follows: it was reported that patient underwent osteosynthesis of proximal humerus with a 3.5mm locking compression plate (lcp) proximal humerus plate and seven (7) screws on (b)(6) 2017.Procedure was completed successfully.Post-operatively it was noted the plate was broken.It was also noted that patient bone has necrosis.Revision surgery was performed on (b)(6) 2017 without any issues.Implants were removed.Patient will receive unspecified additional treatment prior to implanting new material.This report is for one (1) 3.5mm locking screw slf-tpng w/stardrive recess 48mm.This is report 4 of 8 for (b)(4).
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Device history records review was completed for part# 212.120, lot# 9936691.Manufacturing location: (b)(4), release to warehouse date: apr 28, 2016.No non- conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Product development investigation was completed.A device history record (dhr) review, device inspection, and x-ray review were performed as part of this investigation.The returned locking screw stardrive®, self-tapping (212.120 / lot 9936691) was visually checked and no damage could be detected.The review of the device history record revealed that this device was manufactured in april 2016 according to the specifications.The part conformed to dimensional specifications at the time of manufacturing and passed inspection requirements with no non-conformity reported.The lot went through the required steps during the inspection at the time of manufacturing and the dhr records showed no issues concerning the material or material conditioning.The visual inspection of the locking screw stardrive® did not show any abnormalities neither any defects could be found.Provided x-rays were reviewed.No issues with the screws were identified.Thus, the complaint condition for this device could not be confirmed or replicated.There is no indication that a design or manufacturing issue contributed to the complaint.No malfunctions were observed during the course of this device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.